# SDR DALA2025053004145

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CORROSION WEB LOCATED BETWEEN FR16 AND STR23R FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB AND FASTENERS LOC. BTW FR12 TO FR16 AND STR23R FWD GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (0994737).
